# SDR CA101115022

- Difficulty date: November 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,636 hours
- Engine: Walter M601E11
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bar
- Part number: D30511
- Condition: Cracked
- Location: Fwd Spreader
- Part time: 856 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK LOCATED PARALLEL TO LUG ATTACHMENT ON FORWARD SPREADER BAR TUBE.   NEW FORWARD SPREADER BAR ASSEMBLY INSTALLED.
